Alert archive / Oklahoma / Red Flag Warnings in 2010

Red Flag Warning 13, NWS Norman, OK

November 6, 20109 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this red flag warning at Nov 6, 2010, 3:59 AM CDT for 9 counties in Oklahoma; Hardeman County, Texas. It took effect at Nov 6, 2010, 1:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2010, 3:59 AM CDT (08:59 UTC)
In effect from
Nov 6, 2010, 1:00 PM CDT
Expired
Nov 6, 2010, 3:09 PM CDT
In force
2 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 144 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3261 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WWUS84 KOUN 060859
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
359 AM CDT SAT NOV 6 2010

OKZ009-014-021-033-034-036-TXZ083-061700-
/O.UPG.KOUN.FW.A.0012.101106T1800Z-101107T0000Z/
/O.NEW.KOUN.FW.W.0013.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
ELLIS-ROGER MILLS-BECKHAM-HARMON-GREER-JACKSON-HARDEMAN-
359 AM CDT SAT NOV 6 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS TO THE UPPER 60S
SATURDAY AND MIDDLE 70S SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ004-005-010-015-016-022-035-061700-
/O.CON.KOUN.FW.A.0012.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
HARPER-WOODS-WOODWARD-DEWEY-CUSTER-WASHITA-KIOWA-
359 AM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS TO THE UPPER 60S
SATURDAY AND MIDDLE 70S SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ037-TXZ084-085-087-061700-
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
TILLMAN-FOARD-WILBARGER-KNOX-
359 AM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON. 

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS TO MIDDLE 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
952 
WWUS84 KOUN 061120
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT SAT NOV 6 2010

OKZ004-005-010-061930-
/O.UPG.KOUN.FW.A.0012.101106T1800Z-101107T0000Z/
/O.EXA.KOUN.FW.W.0013.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
HARPER-WOODS-WOODWARD-
620 AM CDT SAT NOV 6 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS TO THE UPPER 60S
SATURDAY AND MIDDLE 70S SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ009-014-021-033-034-036-TXZ083-061930-
/O.CON.KOUN.FW.W.0013.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
ELLIS-ROGER MILLS-BECKHAM-HARMON-GREER-JACKSON-HARDEMAN-
620 AM CDT SAT NOV 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS TO THE UPPER 60S
SATURDAY AND MIDDLE 70S SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ015-016-022-035-061930-
/O.CON.KOUN.FW.A.0012.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
DEWEY-CUSTER-WASHITA-KIOWA-
620 AM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND AROUND 20 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL NEAR 20 PERCENT WHEN TEMPERATURE CLIMBS TO THE UPPER 60S
SATURDAY AND MIDDLE 70S SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ037-TXZ084-085-087-061930-
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
TILLMAN-FOARD-WILBARGER-KNOX-
620 AM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS TO MIDDLE 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
836 
WWUS84 KOUN 061345
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
845 AM CDT SAT NOV 6 2010

OKZ015-016-022-035-062145-
/O.CAN.KOUN.FW.A.0012.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
DEWEY-CUSTER-WASHITA-KIOWA-
845 AM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE
WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

SUSTAINED SOUTH WIND OF 20 TO 25 MPH IS EXPECTED TO DEVELOP SUNDAY AFTERNOON.
RELATIVE HUMIDITY MAY FALL NEAR 20 PERCENT WHEN TEMPERATURE CLIMBS
TO THE UPPER 60S TO NEAR 70 SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ004-005-009-010-014-021-033-034-036-TXZ083-062145-
/O.CON.KOUN.FW.W.0013.101106T1800Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-HARMON-GREER-
JACKSON-HARDEMAN-
845 AM CDT SAT NOV 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
WILL FALL BELOW 20 PERCENT DURING THE AFTERNOON HOURS WHEN
TEMPERATURES CLIMB INTO THE UPPER 60S TO MIDDLE 70S.

SIMILAR CONDITIONS ARE FORECAST IN THESE AREAS SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ037-TXZ084-085-087-062145-
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
TILLMAN-FOARD-WILBARGER-KNOX-
845 AM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND 20 TO 25 MPH IS EXPECTED. RELATIVE HUMIDITY
MAY FALL BELOW 20 PERCENT WHEN TEMPERATURE CLIMBS INTO THE LOWER
TO MIDDLE 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
106 
WWUS84 KOUN 062009
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT SAT NOV 6 2010

OKZ004-005-009-010-014-021-033-034-036-TXZ083-070415-
/O.CAN.KOUN.FW.W.0013.000000T0000Z-101107T0000Z/
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-HARMON-GREER-
JACKSON-HARDEMAN-
309 PM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE RED FLAG
WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY
MORNING THROUGH SUNDAY AFTERNOON. 

THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED.
HOWEVER...IT WILL REMAIN WARM...BREEZY...AND DRY THROUGH LATE
AFTERNOON. 

STRONGER WINDS TOMORROW ARE EXPECTED TO INCREASE THE WILDFIRE
CONCERNS. SUSTAINED SOUTH WIND OF 20 TO 25 MPH IS EXPECTED TO DEVELOP
SUNDAY AFTERNOON. RELATIVE HUMIDITY MAY FALL TO BETWEEN 15 AND 20
PERCENT WHEN THE TEMPERATURE CLIMBS INTO THE LOWER 70S.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ006-011-017-070415-
/O.EXA.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
ALFALFA-MAJOR-BLAINE-
309 PM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

SUSTAINED SOUTH WIND AROUND 20 MPH IS EXPECTED TO DEVELOP SUNDAY
AFTERNOON. RELATIVE HUMIDITY MAY FALL NEAR 20 PERCENT WHEN THE
TEMPERATURE CLIMBS TO AROUND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

OKZ015-016-022-035-037-TXZ084-085-087-070415-
/O.CON.KOUN.FW.A.0013.101107T1700Z-101108T0000Z/
DEWEY-CUSTER-WASHITA-KIOWA-TILLMAN-FOARD-WILBARGER-KNOX-
309 PM CDT SAT NOV 6 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

SUSTAINED SOUTH WIND AROUND 20 MPH IS EXPECTED TO DEVELOP SUNDAY
AFTERNOON. RELATIVE HUMIDITY MAY FALL NEAR 20 PERCENT WHEN THE
TEMPERATURE CLIMBS INTO THE LOWER 70S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Nov 5, 10:31 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Nov 5, 10:31 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1031 PM CDT FRI NOV 5 2010

.AVIATION...
/06Z TAFS/
SURFACE HIGH PRESSURE RIDGE CENTERED OVER EASTERN OK WILL MOVE EAST
INTO THE LOWER MISSISSIPPI VALLEY ON SATURDAY WHILE A LOW PRESSURE
TROUGH WILL DEEPEN OVER EASTERN CO AND NM. THIS WILL RESULT IN AN INCREASE
IN SOUTH WINDS OVER THE REGION ON SATURDAY. MEANWHILE... THE PRESENCE
OF A DRY AIRMASS OVER THE SOUTHERN PLAINS WILL MAINTAIN VFR CLEAR
CONDITIONS THROUGH THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 848 PM CDT FRI NOV 5 2010/

UPDATE...
OVERALL FORECAST LOOKS GOOD. DID TWEAK DEWPTS TO BETTER SHOW
CURRENT TRENDS. SFC RIDGE CONTINUES TO SLOWLY MOVE TO THE EAST
WITH WINDS GRADUALLY TURNING TOWARDS THE SOUTH BUT STILL LIGHT.
LIGHT WINDS AND CLEAR SKIES SHOULD LEAD TO STRONG RADIATIONAL
COOLING ONCE AGAIN TONIGHT WITH TEMPERATURES NEAR OR BELOW FREEZING
ACROSS MUCH OF THE FA. WILL CONTINUE WITH CURRENT FREEZE WARNING.

MAXWELL

PREV DISCUSSION... /ISSUED 617 PM CDT FRI NOV 5 2010/

AVIATION...
/00Z TAFS/
SURFACE HIGH PRESSURE RIDGE EXTENDING FROM EASTERN OK INTO CENTRAL
TX WILL DRIFT EAST TONIGHT AND SATURDAY RESULTING IN AN INCREASE IN
SOUTH WINDS DURING THE DAY SATURDAY. A DRY AIRMASS WILL CONTINUE
OVER THE REGION WITH VFR CLEAR CONDITIONS FORECAST.

PREV DISCUSSION... /ISSUED 250 PM CDT FRI NOV 5 2010/

DISCUSSION...
SURFACE RIDGE AXIS WILL DRIFT EAST AND SOUTH TONIGHT INTO
SATURDAY WHICH WILL BRING A RETURN TO A SOUTHERLY FLOW.
TEMPERATURES EARLY THIS AFTERNOON ARE ABOUT 5 TO 7 DEGREES
COOLER THAN THURSDAY AND DEWPOINT TEMPERATURES ARE
5 TO 10 DEGREES LOWER (MOST AREAS).  A FREEZE WARNING WILL
BE ISSUED FOR MOST OF THE FA TONIGHT.  TEMPERATURES WILL FALL
QUICKLY AFTER SUNSET...AND WILL LIKELY LEVEL OFF DURING THE
MIDDLE OF THE NIGHT AS SOUTH WIND INCREASE NORTHWEST HALF.

SOUTHERLY WINDS WILL INCREASE ON SATURDAY AS A SHORTWAVE
TROUGH MOVES FROM SOUTHERLY CALIFORNIA INTO THE CENTRAL
ROCKIES.  WINDS WILL INCREASE FURTHER SUNDAY AS THIS
SYSTEM LIFTS INTO THE UPPER MIDWEST.  TEMPERATURES AND WIND
SPEEDS WILL APPROACH/EXCEED RED FLAG CONDITIONS SATURDAY INTO
SUNDAY.  STILL UNCERTAIN ON HUMIDITY LEVELS SO WILL KEEP FIRE
WEATHER WATCH AS IS.

AFTER WARM...WINDY...AND DRY CONDITIONS THIS WEEKEND AND EARLY
NEXT WEEK...RAIN AND STORM CHANCES WILL INCREASE. MODELS ARE
SOMEWHAT SIMILAR WITH A COLD FRONT MOVING ACROSS THE AREAS TUESDAY
INTO WEDNESDAY WITH SLIGHT/LIGHT PRECIP CHANCES. A STRONGER SYSTEM
IS FORECAST TO BRING A BETTER CHANCE FOR RAIN/STORMS AROUND THURSDAY
AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  33  69  43  70 /   0   0   0   0
HOBART OK         36  70  41  71 /   0   0   0   0
WICHITA FALLS TX  35  71  44  73 /   0   0   0   0
GAGE OK           35  74  42  73 /   0   0   0   0
PONCA CITY OK     31  71  43  72 /   0   0   0   0
DURANT OK         29  65  42  69 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 8 AM CDT SATURDAY FOR OKZ006>008-011>048-
     050>052.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR OKZ004-005-009-010-014>016-021-022-033>036.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR OKZ004-005-009-010-014>016-021-022-033>037.

TX...FREEZE WARNING UNTIL 8 AM CDT SATURDAY FOR TXZ083>090.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR TXZ083.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR TXZ083>085-087.

&&

25/06/32
Hazardous weather outlook, Nov 5, 11:45 AM CDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI NOV 5 2010

OKZ004>048-050>052-TXZ083>090-061100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI NOV 5 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
THE AIRMASS OVER THE AREA WILL REMAIN TOO DRY AND STABLE FOR
THUNDERSTORM DEVELOPMENT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY NOV 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.

OTHER HAZARDOUS WEATHER...
FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS PORTIONS OF OKLAHOMA
AND NORTH TEXAS LATE TONIGHT AND EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES ARE IN THE FORECAST TUESDAY NIGHT THROUGH
THURSDAY AS A COUPLE OF STORM SYSTEMS MOVE FROM THE WESTERN UNITED
STATES INTO THE PLAINS.

OTHER HAZARDOUS WEATHER...
WARM... DRY AND WINDY CONDITIONS ARE EXPECTED SATURDAY THROUGH
MONDAY CREATING VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EACH
AFTERNOON... ESPECIALLY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
WHERE THE WIND SPEEDS WILL BE THE HIGHEST. A FIRE WEATHER WATCH IS
IN EFFECT FOR BOTH SATURDAY AND SUNDAY AFTERNOONS IN THE WEST.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.

Nearby

Red Flag Warnings in Oklahoma, 2010Red Flag Warnings in Texas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.